# SDR 95ZZZX1615

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Heritage Aviation,Inc., repair station IGXR989E
- Aircraft: N66AS
- Make and model: Piper PA 28-180
- Aircraft serial: 284939
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 63913194
- Condition: Cracked
- Location: Tank Vent Line
- Part time: 2,448 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL SMELL ON CLIMB OUT ONLY WITH TANKS TOPPED.  FOUND RUBBER COUPLINGS SPLIT ON VENT LINE ON LEFT TANK.  THIS AREA IS NOT INSPECTABLE UNLESS THE FUEL TANK IS REMOVED FROM THE WING.  THE TANK IS A REMOVABLE 'WET WING' DESIGN.  THERE ARE 2 COUPLINGS PER TANK.  THIS IS A 1968 AND THESE ARE BELIEVED TO BE ORIGINAL.
